# SDR AALA20060027

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY INTERIOR OVERWING LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY INTERIOR OVERWING LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
